# SDR HNAA2017081600275

- Difficulty date: August 14, 2017
- Submitted: August 16, 2017
- Operation: Air carrier
- Aircraft: N608LM
- Make and model: Emb EMB-145
- Aircraft serial: 145068
- Aircraft time: 44,417 hours, 37,679 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Anti-Ice Valve
- Condition: Failed
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

IN ICING CONDITIONS, WING ANTI-ICE FAILED MESSAGE.  CMC SHOWS WING 2 ANTI-ICE LEAK.  PUSHED BUTTON OPEN INSCRIPTION SHOWED VALVE CLOSED DURING ICING IN AUTO MODE.  R & R THE ANTI-ICE VALVE IAW 30-11-01. GROUND RUN, OPS CHECKED IAW  AMM 30-00-00-700-802A/500, OPS CHECKED GOOD, OK FOR SERVICE.
